# SDR QXEA200800404

- Difficulty date: April 18, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,775 hours, 34,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK CORROSION ON FORE AND AFT LOWER CORNER COMBING PIECES, I/B FLANGE, ON PAX DOOR APERTURE LOWER EDGE.  REMOVED NUTPLATE FROM CASTING AND REMOVED CORROSION.  REMOVED .002" MATERIAL REF CPM SECT 4. WITH IN LIMITS PER -8 200 SRM 51-20-11.  REINSTALLED NUT PLATE ON CASTING.
